Medical Questions > Womens Health > Vaginal and Uterus Health Forum

any damage done by anti-inflammatory in vagina in error?

Must Read
To better understand abnormal vaginal bleeding, we first review normal vaginal bleeding. Do you know when uterine blood is normal, or not?...
What are the signs and symptoms of abnormal vaginal bleeding? When should you seek help?...
Prepare yourself and know what to expect when you visit your doctor for vaginal bleeding. We review the medical tests and diagnostic procedures frequently used....
While in hospital just first/second night post hip replacement a nurse inserted a difene suppository into vagina instead of the rectum in error. First night reaction terrible burning all night and external skin irritation resulted. Second night I was more alert and noticed what happened but had to prove it to nurse before she would believe me.

Can you tell me can any damage be caused by the anti-inflammatory to the internal skin of vaginal area or neck of uterus
Did you find this post helpful?
|

User Profile
replied November 30th, 2011
Hi,
Welcome to ehealthforum,
There can be chances of chemical burns or mucosal irritation due to the insertion of the anti-inflammatory suppository. It is difficult to comment on the effects without examining you. You should consider getting examination and further evaluation done by your doctor/gynecologist if the symptoms persist and also to rule out any chances of chemical burns, inflammatory reaction of the vaginal mucosa and cervix. Treatment as needed (based on examination and investigations results) would be started to help you. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately.
Take care.



|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.